Interface dynamics of the Fisher equation with degenerate diffusion

Hilhorst, D; Kersner, R [Kersner, Róbert (Nemlineáris analízis), szerző]; Logak, E; Mimura, M

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: JOURNAL OF DIFFERENTIAL EQUATIONS 0022-0396 1090-2732 244 (11) pp. 2870-2889 2008
  • SJR Scopus - Analysis: D1
Azonosítók
Szakterületek:
    We consider a degenerate parabolic reaction-diffusion equation with a monostable nonlinearity arising in population dynamics. In some suitable scaling limit, we prove the generation and propagation of an interface with constant normal velocity in the case that the initial condition has a convex compact support. © 2008 Elsevier Inc. All rights reserved.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-08-04 10:33